0 Members and 1 Guest are viewing this topic.
A rapid change in vision or other sensations should prompt a call to 911 (or your corresponding emergency number) and a visit to the ER rather than a post on the internet.You've reported in a recent post multiple heart attacks, as well as taking "blood thinners". Keep in mind that your eyes are not only connected to the brain, but are essentially an extension of the brain. BTW... You don't wear Toric Contacts do you? The inevitably go blurry after a nap.
The treatment 2 or 3 days after an event may be different than the treatment during an event.Some of the anti-stroke medications require administration within an hour or so after the onset of the event (which is difficult even if you arrive at the hospital in a timely fashion). Unfortunately the treatment would still depend on the cause... so an aneurysm or an intracranial hemorrhage would be treated differently than an arteriole occlusion. The X-Ray Techs won't know a lot, and certainly won't be allowed to divulge their opinions, and the radiologist may not be hanging around the CT and MRI machines. Plus, the doctor may be somewhat quiet with a preliminary diagnosis if they are asking for an outside consult. However, they wouldn't have let you go if they thought there was an immediate life or death situation either.50?Why are your legs swelling? For how long? Years?Kidney Problems? Dialysis? How far away is the nearest teaching hospital? Stanford? Can you just go directly there the next time?Although, truthfully, you can get very good treatment and personal care in non-teaching hospitals.Give it a couple of days, then follow up with your doctor.